MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-U2000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the arm unit has not been returned and the cause of the complaint is not known.
 
Event or Problem Description
A customer reported that upon attempting to remove the suction cup from the piston of the automated cardiac compressor arm the compression pitson fell out of the unit.The customer reported this occured after a rescue attempt however they reported the device operated as intended during the resuce.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23611980
Report Number3003521780-2025-01874
Device Sequence Number18419958
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K211289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-U2000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown